Actions for Toddler Vape Inhalation
Actions for Toddler Vape Inhalation from vaping devices and ingestion of nicotine-containing liquids can have serious consequences even for older adults, let alone toddlers. In fact, between April 2022 and March 2023, more than 7,043 cases of unintended exposure to e-cigarette/e-liquid products occurred in children under 5.
Symptoms of nicotine poisoning include vomiting, seizures, and difficulty breathing. In many of these cases, a child needs immediate medical attention.
Navigating Concerns: How to Identify and Address Unstable Parenting Behavior
It is also important to keep all vaping tools and supplies locked away, out of sight, and out of reach. Educating yourself and others about the risks associated with vaping can help to prevent future incidents. This includes family members, friends, and childcare providers.
When inhaling vapor, toddlers are exposed to ultra-fine particles that can damage the lungs and gastrointestinal tract. These particles can also cause irritated eyes and skin. Inhaling the chemicals from secondhand vapor can harm the brain development of young children, leading to memory problems and learning issues.
It is essential to seek immediate medical assistance if you believe your child has inhaled or ingested any vape or e-liquid. Even if your child is not showing any symptoms, it is still best to get them to the hospital or poison control center as soon as possible. This will ensure that your child receives the proper treatment to reduce their risk of long-term health effects. In addition, a doctor can provide valuable information about how to monitor your child’s health in the future.